# SDR DALA2017061204637

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 58,576 hours, 21,710 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Position
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ARMED HANDLE INOPERATIVE    ADJUSTED LINER AND CYCLED DOOR HANDLE. OPS CHECKED OK.
